# SDR 2003FA0000820

- Difficulty date: August 8, 2003
- Submitted: August 8, 2003
- Operation: General aviation
- Aircraft: N12577
- Make and model: Cessna 172M
- Aircraft serial: 17262088
- Aircraft time: 3,683 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS ROLL PINS IN THE PILOT AND PASSENGER SEAT FRAME (TUBULAR) ASSEMBLIES ARE BACKING OUT, ALSO FOUND NUMEROUS ROLL PINS THE EXACT LENGHT AS THE DIAMETER OF THE FRAME. THEREFORE WHEN THE PIN STARTS BACKING OUT THE PIN BENDS INSIDE THE FRAME AND BREAKS, FOUND TWO PINS IN THIS CONDITION..
